# SDR DHL2002805018

- Difficulty date: December 29, 2001
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 75,397 hours, 28,014 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 4772397U1
- Condition: Cracked
- Part time: 75,397 hours, 28,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

N/R 0132AFT PRESSURE BULKHEAD ... JOINT FITTING WITH L17R HAS A .250 CRACK @ STA. 1766
